Volume 1, Issue 1, December 2012
Construction of Polynomial Solutions to the Dirichlet Boundary Value Problem for the 3-Harmonic Equation in the Unit Ball
Valery V. Karachik, Sanjar Abdoulaev
Pages: 1-9     Published Online: Dec. 30, 2012
DOI: 10.11648/j.pamj.20120101.11
Abstract | Full-Text PDF (255KB)
View 3188                 Downloads 152
Galois Groups of Polynomials and the Construction of Finite Fields
S. M. Tudunkaya, A. I. Kiri
Pages: 10-16     Published Online: Dec. 30, 2012
DOI: 10.11648/j.pamj.20120101.12
Abstract | Full-Text PDF
View 3495                 Downloads 139
Browse journals by subject